RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 4, Pages 197–202 (Mi fpm854)  

This article is cited in 2 scientific papers (total in 2 papers)

The algorithm of finding planar surfaces in three-manifolds

E. A. Sbrodova

Chelyabinsk State University

Abstract: By a slope in the boundary $\partial M$ of a 3-manifold, we mean the isotopy class $\alpha$ of a finite set of disjoint simple closed curves in $\partial M$ which are nontrivial and pairwise nonparallel. In this paper, we construct an algorithm to decide whether or not a given orientable 3-manifold $M$ contains an essential planar surface whose boundary has a given slope $\alpha$.

Full text: PDF file (104 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:5, 4500–4503

Bibliographic databases:

UDC: 515.162.3

Citation: E. A. Sbrodova, “The algorithm of finding planar surfaces in three-manifolds”, Fundam. Prikl. Mat., 11:4 (2005), 197–202; J. Math. Sci., 144:5 (2007), 4500–4503

Citation in format AMSBIB
\Bibitem{Sbr05}
\by E.~A.~Sbrodova
\paper The algorithm of finding planar surfaces in three-manifolds
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 4
\pages 197--202
\mathnet{http://mi.mathnet.ru/fpm854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2192965}
\zmath{https://zbmath.org/?q=an:1153.57306}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 5
\pages 4500--4503
\crossref{https://doi.org/10.1007/s10958-007-0288-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547499119}


Linking options:
  • http://mi.mathnet.ru/eng/fpm854
  • http://mi.mathnet.ru/eng/fpm/v11/i4/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Sbrodova, “Ploskie poverkhnosti v trekhmernykh mnogoobraziyakh”, Sib. elektron. matem. izv., 3 (2006), 451–463  mathnet  zmath
    2. E. A. Sbrodova, “Granichnye naklony v trekhmernykh mnogoobraziyakh”, Tr. IMM UrO RAN, 13, no. 4, 2007, 119–128  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:208
    Full text:54
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020